# SDR SIMA200108303

- Difficulty date: March 24, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Part serial: 1361
- Condition: Failed
- Location: Nr 2 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4211 - CREW REPORTED THE NR 2 THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL.  REMOVED AND REPLACED NR 2 ENGINE UPPER AND LOWER THRUST REVERSER STOW SWITCHES (S/N 1361 AND 1402) IAW AMM.  OPS CHECK GOOD.  (M)
